3D rock mass geometrical modeling with arbitrary discontinuities

G. Fu, L. He, Guowei Ma

    Research output: Contribution to journalArticle

    11 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)871-887
    JournalInternational Journal of Applied Mechanics
    Volume2
    Issue number4
    DOIs
    Publication statusPublished - 2010

    Cite this

    @article{5a56bee48e6c4be1a4f65512c8b3f38c,
    title = "3D rock mass geometrical modeling with arbitrary discontinuities",
    author = "G. Fu and L. He and Guowei Ma",
    year = "2010",
    doi = "10.1142/S1758825110000809",
    language = "English",
    volume = "2",
    pages = "871--887",
    journal = "International Journal of Applied Mechanics",
    issn = "1758-8251",
    publisher = "World Scientific Publishing",
    number = "4",

    }

    3D rock mass geometrical modeling with arbitrary discontinuities. / Fu, G.; He, L.; Ma, Guowei.

    In: International Journal of Applied Mechanics, Vol. 2, No. 4, 2010, p. 871-887.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - 3D rock mass geometrical modeling with arbitrary discontinuities

    AU - Fu, G.

    AU - He, L.

    AU - Ma, Guowei

    PY - 2010

    Y1 - 2010

    U2 - 10.1142/S1758825110000809

    DO - 10.1142/S1758825110000809

    M3 - Article

    VL - 2

    SP - 871

    EP - 887

    JO - International Journal of Applied Mechanics

    JF - International Journal of Applied Mechanics

    SN - 1758-8251

    IS - 4

    ER -